On the quenching behaviour of a semilinear wave equation modelling MEMS technology

Hdl Handle:
http://hdl.handle.net/10034/333835
Title:
On the quenching behaviour of a semilinear wave equation modelling MEMS technology
Authors:
Kavallaris, Nikos I.; Lacey, Andrew A.; Nikolopoulos, Christos V.; Tzanetis, Dimitrios E.
Affiliation:
University of Chester ; Heriot-Watt University ; University of Aegean ; National Technical University of Athens
Citation:
Discrete and Continuous Dynamical Systems - Series A, 2015, 35(3), pp. 1009-1037
Publisher:
American Institute of Mathematical Sciences
Journal:
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
Publication Date:
Mar-2015
URI:
http://hdl.handle.net/10034/333835
DOI:
10.3934/dcds.2015.35.1009
Additional Links:
http://aimsciences.org/journals/home.jsp?journalID=1
Type:
Article
Language:
en
Description:
This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Discrete and Continuous Dynamical Systems - Series A following peer review. The definitive publisher-authenticated version 2015, 35(3), pp. 1009-1037 is available online at: http://dx.doi.org/10.3934/dcds.2015.35.1009
ISSN:
1078-0947
EISSN:
1553-5231
Appears in Collections:
Mathematics

Full metadata record

DC FieldValue Language
dc.contributor.authorKavallaris, Nikos I.en
dc.contributor.authorLacey, Andrew A.en
dc.contributor.authorNikolopoulos, Christos V.en
dc.contributor.authorTzanetis, Dimitrios E.en
dc.date.accessioned2014-11-07T14:42:54Zen
dc.date.available2014-11-07T14:42:54Zen
dc.date.issued2015-03en
dc.identifier.citationDiscrete and Continuous Dynamical Systems - Series A, 2015, 35(3), pp. 1009-1037en
dc.identifier.issn1078-0947en
dc.identifier.doi10.3934/dcds.2015.35.1009en
dc.identifier.urihttp://hdl.handle.net/10034/333835en
dc.descriptionThis is a pre-copy-editing, author-produced PDF of an article accepted for publication in Discrete and Continuous Dynamical Systems - Series A following peer review. The definitive publisher-authenticated version 2015, 35(3), pp. 1009-1037 is available online at: http://dx.doi.org/10.3934/dcds.2015.35.1009en
dc.language.isoenen
dc.publisherAmerican Institute of Mathematical Sciencesen
dc.relation.urlhttp://aimsciences.org/journals/home.jsp?journalID=1en
dc.subjectElectrostatic MEMSen
dc.subjectquenching of solutionen
dc.subjecthyperbolic problemsen
dc.subjectformal asymptoticen
dc.subjectsimilarity analysisen
dc.titleOn the quenching behaviour of a semilinear wave equation modelling MEMS technologyen
dc.typeArticleen
dc.identifier.eissn1553-5231en
dc.contributor.departmentUniversity of Chester ; Heriot-Watt University ; University of Aegean ; National Technical University of Athensen
dc.identifier.journalDiscrete and Continuous Dynamical Systems - Series A (DCDS-A)en
This item is licensed under a Creative Commons License
Creative Commons
All Items in ChesterRep are protected by copyright, with all rights reserved, unless otherwise indicated.